# SDR R61A201612080707

- Difficulty date: November 29, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR CUTOUT AFT FINGER DOUBLER. REMOVED AND REPLACED FINGER DOUBLER IAW SRM 51-43-04.
